# SDR DXTA2025012102010

- Difficulty date: January 17, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 9,337 hours, 7,318 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 23175100403
- Part serial: 00774
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAG RED CAS: REPEAT WRITE UP.  ON TAKEOFF, RECIEVED RED "LG LEVER DISAG" CAS WHEN LG LEVER SELECTED UP.  CYCLED LG PER QRH AND CONDITION RETURNED.  RECIEVED 3-GREEN INDICATION WHEN LG LEVER SELECTED DOWN.  LANDED UNEVENTFULLY. CORRECTIVE ACTION: REPLACED NLG SHOCK STRUT. OPS CHECK GOOD. IAW EMBRAER PHENOM 300 AMM CH, 32-21-01. OSD: 1/21/2025
